[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.75.176. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Comment and Response
August 7, 2013

Therapy for Chemotherapy-Induced Peripheral Neuropathy—In Reply

Author Affiliations
  • 1School of Nursing, University of Michigan, Ann Arbor
  • 2Department of Biostatistics and Bioinformatics, Duke University, Durham, North Carolina
JAMA. 2013;310(5):538. doi:10.1001/jama.2013.7905

In Reply As is true of all analgesics, duloxetine’s effect in diminishing pain severity due to chemotherapy-induced neuropathy is modest. When averaged over the entire treated population, analgesic effects appear modest because the analgesic will work well in some people but not at all in others.1,2 But to the patients who experience meaningful symptom improvement, these effects are not modest.

First Page Preview View Large
First page PDF preview
First page PDF preview
×